I have not been on Topomax (I wanted to try it but because of kidney stones the doctor wants to try it as a "last resort" med) but I do know that there have been many on here that have had a wide variety of symptoms. I have read others post that have talked about Topomax ruining their lives. Whether it is the Topomax or not, you have every right to discuss this with your husband's doctor. Even though I am a nurse, (I take care of children so I always talk to parents) I am unsure of the laws regarding a doctor speaking with a spouse but the worse that can happen if you try to talk to the doctor is that he will say, because of HIPPA laws, he can't discuss it. I have to believe that if there has been that big of a personality change, the doctor would want to know. Remember, when a medication affects a person's personality, they usually don't have the wherewithal to realize it. The doctor should definitely know how aggressive your husband has become - that could have very tragic consequences. Not that you are anywhere close to this (and please don't think I am saying you are) but look at the story of Chris Benoit, the wrestler. I live very close to where he lived so it has made a huge impact on my family (I used to see the man in the grocery store and my son would talk to him). His story was very different (steroids) but my point is, any time there is a personality change once a med is started, the doctor needs to know - otherwise he can't evaluate and help.
Please speak with someone about this. You are the person closest to this man and I believe that if he was his "normal" self, he would be appalled at how he is acting.
I hope th at others can guide you more regarding Topomax. Please let us know how you are doing.
DX: Migraines since June, 2006, kidney stones
RX: Daily - Verapamil, Trileptal
PRN: Relpax, Prednisone, Dilaudid, Lortab, Lidocaine Nasal Spray